# SDR AALA006006

- Difficulty date: January 7, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Warning Light
- Part number: 0200335001
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SFO - DURING TAKEOFF AT 60 KNOTS, TAILCONE LIGHT ILLUMINATED AND CAPTAIN ABORTED TAKEOFF.  RESET TAILCONE LOCK SWITCH PIN AND LANYARD AND CLEARED UNSAFE ANNUNCIATION.    (M)
